Welcome to ehealthforum.
Changes and increase in vaginal discharge can be expected due to hormonal changes and your body adjusting to them after you start with contraceptive use. If there are no associated symptoms like change of consistency, color, smell, presence of itching, burning, rashes, discomfort with intercourse etc, then do not worry about it. It will get resolved. If however any of the associated symptoms are present, then do not delay in getting examination and vaginal smear test done by your gynecologist to identify infection and start with appropriate treatment.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.